Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 954925, 9 pages
http://dx.doi.org/10.1155/2015/954925
Research Article

Boundary Value Problems of Fractional Order Differential Equation with Integral Boundary Conditions and Not Instantaneous Impulses

1Department of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China
2Guizhou Key Laboratory of Economics System Simulation, Guizhou College of Finance and Economics, Guiyang 550004, China

Received 3 October 2014; Revised 11 February 2015; Accepted 22 February 2015

Academic Editor: Jesús G. Falset

Copyright © 2015 Peiluan Li and Changjin Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence of mild solutions for fractional order differential equations with integral boundary conditions and not instantaneous impulses. By some fixed-point theorems, we establish sufficient conditions for the existence and uniqueness of solutions. Finally, two interesting examples are given to illustrate our theory results.